BibTeX record journals/dmaa/FengZ10

download as .bib file

@article{DBLP:journals/dmaa/FengZ10,
  author    = {Yuming Feng and
               Limin Zou},
  title     = {On Product of Fuzzy Subhyperlattice and Interval-Valued Fuzzy Subhyperlattice},
  journal   = {Discret. Math. Algorithms Appl.},
  volume    = {2},
  number    = {2},
  pages     = {239--246},
  year      = {2010},
  url       = {https://doi.org/10.1142/S1793830910000619},
  doi       = {10.1142/S1793830910000619},
  timestamp = {Wed, 12 Aug 2020 10:35:07 +0200},
  biburl    = {https://dblp.org/rec/journals/dmaa/FengZ10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics